Average linking with complex subspaces

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We generalize Banchoff-Pohl's isoperimetric inequality to complex affine space. © 2011 Elsevier B.V.
Original languageEnglish
Pages (from-to)653-659
JournalDifferential Geometry and its Application
Volume29
DOIs
Publication statusPublished - 1 Jan 2011

Keywords

  • Isoperimetric inequality
  • Linking number

Fingerprint Dive into the research topics of 'Average linking with complex subspaces'. Together they form a unique fingerprint.

Cite this